# SDR 95ZZZX3747

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8639F
- Make and model: Hughes 369D
- Aircraft serial: 1280431D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD DROOP RPM WHEN THE COLLECTIVE WAS LIFTED.  REPLACEMENT OF THE FUEL NOZZLE CORRECTED THE PROBLEM.  FCU WAS CHANGED AS PRECAUTION.
